This article is cited in 4 scientific papers (total in 4 papers)
Numerical Verification of the Steepness of Three and Four Degrees of Freedom Hamiltonian Systems
Gabriella Schirinzia, Massimiliano Guzzob
a Università del Salento, Dipartimento di Matematica e Fisica, Via per Arnesano - 73100 Lecce, Italy
b Università degli Studi di Padova, Dipartimento di Matematica, Via Trieste, 63 - 35121 Padova, Italy
We describe a new algorithm for the numerical verification of steepness, a necessary property for the application of Nekhoroshev’s theorem, of functions of three and four variables. Specifically, by analyzing the Taylor expansion of order four, the algorithm analyzes the steepness of functions whose Taylor expansion of order three is not steep. In this way, we provide numerical evidence of steepness of the Birkhoff normal form around the Lagrangian equilibrium points L4–L5 of the spatial restricted three-body problem (for the only value of the reduced mass for which the Nekhoroshev stability was still unknown), and of the four-degreesof-freedom Hamiltonian system obtained from the Fermi–Pasta–Ulam problem by setting the number of particles equal to four.
Nekhoroshev’s theorem, steepness, three-body-problem, Fermi–Pasta–Ulam
|This research has been supported by the Italian project PRIN “Teorie geometriche e analitiche dei sistemi Hamiltoniani in dimensioni finite e infinite”. M.Guzzo has been also supported by CaRiPaRo “Nonlinear Partial Differential Equations: models, analysis, and control-theoretic problems” of the University of Padova.
MSC: 70F15, 70H08, 37J40
Gabriella Schirinzi, Massimiliano Guzzo, “Numerical Verification of the Steepness of Three and Four Degrees of Freedom Hamiltonian Systems”, Regul. Chaotic Dyn., 20:1 (2015), 1–18
Citation in format AMSBIB
\by Gabriella Schirinzi, Massimiliano Guzzo
\paper Numerical Verification of the Steepness of Three and Four Degrees of Freedom Hamiltonian Systems
\jour Regul. Chaotic Dyn.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
M. Guzzo, “The nekhoroshev theorem and long-term stabilities in the solar system”, Serb. Astron. J., 190 (2015), 1–10
Massimiliano Guzzo, Elena Lega, “The Nekhoroshev Theorem and the Observation of Long-term Diffusion in Hamiltonian Systems”, Regul. Chaotic Dyn., 21:6 (2016), 707–719
L. Chierchia, M. A. Faraggiana, M. Guzzo, “On steepness of 3-jet non-degenerate functions”, Ann. Mat. Pura Appl., 198:6 (2019), 2151–2165
Daniela Cárcamo-Díaz, Jesús F. Palacián, Claudio Vidal, Patricia Yanguas, “On the Nonlinear Stability of the Triangular Points in the Circular Spatial Restricted Three-body Problem”, Regul. Chaotic Dyn., 25:2 (2020), 131–148
|Number of views:|